# SDR CAL950151

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0132 - EWR - ALL THREE GEAR INDICATORS REMAINED RED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND ONLY THE NOSE GEAR LIGHT AND DOOR LIGHT REMAINED ON.  THE GEAR WAS CYCLED A SECOND TIME AND ALL INDICATIONS WERE NORMAL.  THE THREE GEAR INDICATORS WENT RED AGAIN WHILE AT FL 330, BUT ALL THREE EXTINGUISHED WITHIN A FEW MINUTES, WITHOUT CREW INTERVENTION.  MAINTENANCE REMOVED AND REPLACED THE GEAR LEVER CONTROL HANDLE SWITCH.  THE GEAR WAS CYCLED SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.  (Z)
